| Catalog Number |
MZ5310 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero needless connector was separated
the following information was received by the initial reporter with the following verbatim
it was reported by customer that the connector came apart and ,sprayed clinician in face, this happened in ct.This has been an ongoing issue along with ct other departments within the facility also are reporting this.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.